American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] Haruzo Hida. Hecke fields of Hilbert modular analytic families. Contemporary Mathematics 614 (2014) 97-137.
Book volume table of contents
View Article: PDF

[2] Masanobu Kaneko and Yuichi Sakai. The Ramanujan-Serre differential operators and certain elliptic curves. Proc. Amer. Math. Soc. 141 (2013) 3421-3429.
Abstract, references, and article information
View Article: PDF

[3] A. Knightly and C. Li. Kuznetsov's trace formula and the Hecke eigenvalues of Maass forms. Memoirs of the AMS 224 (2013)
Book volume table of contents

[4] Haruzo Hida. A finiteness property of abelian varieties with potentially ordinary good reduction. J. Amer. Math. Soc. 25 (2012) 813-826.
Abstract, references, and article information
View Article: PDF

[5] Saeid Hamzeh Zarghani. Hecke operators for non-congruence subgroups of Bianchi groups. Proc. Amer. Math. Soc. 139 (2011) 3853-3865. MR 2823032.
Abstract, references, and article information
View Article: PDF

[6] Haruzo Hida. Hecke fields of analytic families of modular forms. J. Amer. Math. Soc. 24 (2011) 51-80. MR 2726599.
Abstract, references, and article information
View Article: PDF

[7] Christelle Vincent. Drinfeld modular forms modulo $\mathfrak{p}$. Proc. Amer. Math. Soc. 138 (2010) 4217-4229. MR 2680048.
Abstract, references, and article information
View Article: PDF

[8] M. Ram Murty and Kaneenika Sinha. Factoring newparts of Jacobians of certain modular curves. Proc. Amer. Math. Soc. 138 (2010) 3481-3494. MR 2661548.
Abstract, references, and article information
View Article: PDF

[9] Andrew Knightly and Charles Li. Groundwork. Math. Surveys Monogr. 133 (2006) 195-225.
Book volume table of contents
View Article: PDF

[10] Andrew Knightly and Charles Li. Traces of Hecke operators. Math. Surveys Monogr. 133 (2006) 1-48.
Book volume table of contents
View Article: PDF

[11] Andrew Knightly and Charles Li. Odds and ends. Math. Surveys Monogr. 133 (2006) 49-194.
Book volume table of contents
View Article: PDF

[12] Andrew Knightly and Charles Li. Traces of Hecke Operators. Math. Surveys Monogr. 133 (2006) MR MR2273356.
Book volume table of contents

[13] Andrew Knightly and Charles Li. Computation of the trace. Math. Surveys Monogr. 133 (2006) 279-332.
Book volume table of contents
View Article: PDF

[14] Andrew Knightly and Charles Li. The trace formula. Math. Surveys Monogr. 133 (2006) 227-277.
Book volume table of contents
View Article: PDF

[15] Andrew Knightly and Charles Li. Applications. Math. Surveys Monogr. 133 (2006) 333-361.
Book volume table of contents
View Article: PDF

[16] Jeremy Rouse. Vanishing and non-vanishing of traces of Hecke operators. Trans. Amer. Math. Soc. 358 (2006) 4637-4651. MR 2231391.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Charles Rezk. The units of a ring spectrum and a logarithmic cohomology operation. J. Amer. Math. Soc. 19 (2006) 969-1014. MR 2219307.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Hiroyuki Tsutsumi. Modular differential equations of second order with regular singularities at elliptic points for $SL_2(\mathbb{Z})$. Proc. Amer. Math. Soc. 134 (2006) 931-941. MR 2196023.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Kai A. Behrend. Derived $l$-adic categories for algebraic stacks. Memoirs of the AMS 163 (2003) MR 1963494.
Book volume table of contents

[20] Wenzhi Luo. Equidistribution of Hecke eigenforms on the modular surface. Proc. Amer. Math. Soc. 131 (2003) 21-27. MR 1929018.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] M. Manickam and B. Ramakrishnan. On Shimura, Shintani and Eichler-Zagier correspondences. Trans. Amer. Math. Soc. 352 (2000) 2601-2617. MR 1637086.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Jing Hua Kuang. A natural orthogonal basis of eigenfunctions of the Hecke algebra acting on Cayley graphs . Proc. Amer. Math. Soc. 123 (1995) 3615-3622. MR 1301511.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Rhonda L. Hatcher. $L$-series and modular forms of half-integral weight . Proc. Amer. Math. Soc. 122 (1994) 683-688. MR 1233973.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] John A. Rhodes. $p$-adic hyperbolic planes and modular forms . Trans. Amer. Math. Soc. 341 (1994) 469-504. MR 1159195.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Marvin I. Knopp. On the cuspidal spectrum of the arithmetic Hecke groups . Math. Comp. 61 (1993) 269-275. MR 1189519.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Shepley L. Ross. A simplified trace formula for Hecke operators for $\Gamma\sb 0(N)$ . Trans. Amer. Math. Soc. 331 (1992) 425-447. MR 1053115.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Geoffrey Mason. $G$-elliptic systems and the genus zero problem for $M_24$. Bull. Amer. Math. Soc. 25 (1991) 45-53. MR 1080615.
Abstract, references, and article information
View Article: PDF

[28] Arnold K. Pizer. Ramanujan graphs and Hecke operators. Bull. Amer. Math. Soc. 23 (1990) 127-137. MR 1027904.
Abstract, references, and article information
View Article: PDF

[29] Daniel Gordon, Douglas Grenier and Audrey Terras. Hecke operators and the fundamental domain for ${\rm SL}(3,{\bf Z})$ . Math. Comp. 48 (1987) 159-178. MR 866106.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Makoto Masumoto. A characterization of the kernel of the Poincar\'e series operator . Trans. Amer. Math. Soc. 300 (1987) 695-704. MR 876473.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 32 found      Go to page: 1 2